Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces


Authors: O. Blasco and A. Pełczyński
Journal: Trans. Amer. Math. Soc. 323 (1991), 335-367
MSC: Primary 46B20; Secondary 42B30, 46E15, 46L99, 47D15
MathSciNet review: 979957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the classes of Banach spaces where analogues of the classical Hardy inequality and the Paley gap theorem hold for vector-valued functions. We show that the vector-valued Paley theorem is valid for a large class of Banach spaces (necessarily of cotype $ 2$) which includes all Banach lattices of cotype $ 2$, all Banach spaces whose dual is of type $ 2$ and also the preduals of $ {C^ * }$-algebras. For the trace class $ {S_1}$ and the dual of the algebra of all bounded operators on a Hilbert space a stronger result holds; namely, the vector-valued analogue of the Fefferman theorem on multipliers from $ {H^1}$ into $ {l^1}$; in particular for the latter spaces the vector-valued Hardy inequality holds. This inequality is also true for every Banach space of type $ > 1$ (Bourgain).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20, 42B30, 46E15, 46L99, 47D15

Retrieve articles in all journals with MSC: 46B20, 42B30, 46E15, 46L99, 47D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0979957-5
PII: S 0002-9947(1991)0979957-5
Keywords: Hardy inequality, Paley theorem, multipliers, $ X$-atoms, Banach spaces of type $ > 1$, cotype $ 2$
Article copyright: © Copyright 1991 American Mathematical Society